# SDR UALA2013060703980

- Difficulty date: June 7, 2013
- Submitted: June 14, 2013
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 50,456 hours, 6,268 cycles
- Engine: Pwa PW4090
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Inoperative
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

APU AT ALTITUDE, DID NOT START - COLD SOAK.
